Skip to main content Accessibility help

Reals n-generic relative to some perfect tree

  • Bernard A. Anderson (a1)


We say that a real X is n-generic relative to a perfect tree T if X is a path through T and for all sets S, there exists a number k such that either Xk ϵ S or for all a σ ϵ T extending Xk we have a σ ∉ S. A real X is n-generic relative to some perfect tree if there exists such a T. We first show that for every number n all but countably many reals are n-generic relative to some perfect tree. Second, we show that proving this statement requires ZFC + “∃ infinitely many iterates of the power set of ω”. Third, we prove that every finite iterate of the hyperjump, , is not 2-generic relative to any perfect tree and for every ordinal α below the least λ such that supβ<λ (βth admissible) = λ, the iterated hyperjump is not 5-generic relative to any perfect tree. Finally, we demonstrate some necessary conditions for reals to be 1-generic relative to some perfect tree.



Hide All
[1]Cenzer, D., Clote, P., Smith, R. L., Soare, R. I., and Wainer, S. S., Members of countable classes, Annals of Pure and Applied Logic, vol. 31 (1986), pp. 145163.
[2]Enderton, H. B. and Putnam, H., A note on the hyperarithmetical hierarchy, this Journal, vol. 35 (1970), pp. 429430.
[3]Jockusch, C. G. Jr. and Posner, D. B., Double jumps of minimal degrees, this Journal, vol. 43 (1978), pp. 715724.
[4]Jockusch, C. G. Jr. and Shore, R. A., Psuedo-jump operators II: Transfinite iterations, hierarchies, and minimal covers, this Journal, vol. 49 (1984), pp. 12051236.
[5]Kumabe, M., Degrees of generic sets, Computability, enumerability, unsolvability, London Mathematical Society, Lecture Note Series, vol. 224, Cambridge University Press, Cambridge, 1996, pp. 167183.
[6]Martin, D. A., Mathematical evidence, Truth in mathematics (Dales, H. G. and Oliveri, G., editors), Clarendon Press, Oxford, 1998, pp. 215231.
[7]Martin, D. A., Private communication, 03 2006.
[8]Mohrherr, J., Density of a final segment of the truth-table degrees, Pacific Journal of Mathematics, vol. 115 (1984), pp. 409419.
[9]Reimann, J. and Slaman, T. A., Randomness for continuous measures, To appear.
[10]Sacks, G. E., Higher recursion theory, Springer-Verlag, 1990.
[11]Slaman, T. A., Private communication, 12 2004.
[12]Slaman, T. A., Private communication, 02 2006.

Related content

Powered by UNSILO

Reals n-generic relative to some perfect tree

  • Bernard A. Anderson (a1)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.